# SDR C2XA00IA032

- Difficulty date: February 4, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- Aircraft time: 20,012 hours, 26,328 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003851004
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, FOUND RT NACELLE NR 1 FRAME CRACKED.  REMOVED AND REPLACED NR 1 FRAME IAW EC5410-01034.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
